Our couriers are very busy
Delivery might take longer.
Not taking orders at the moment
United Petroleum 624 Sherwood Road, Sherwood, 4075
No min. order
Aussie beef steak with smoky bacon pieces and tasty cheese.
Aussie beef and onion in seasoned gravy topped with mash potato.
Aussie beef steak with gravy, onion, garlic and seasoning.
Aussie ground beef with onion and gravy.
Aussie steak, mushroom, onion and cracked black pepper.
Aussie chicken mixed with mushroom, garlic and seasoning.
Aussie chicken and onion served in a butter chicken sauce.
Aussie beef, tomato, carrot, onion and cracked black pepper.
Spinach mixed with delicious ricotta and feta cheese, onion, pepper and a pinch of fresh dill.
Plant-based mince, onion, garlic, vegan cheddar cheese, mustard and tomato sauce.
Plant-based chicken, green curry paste, broccoli, carrot, bok choy, onion and coconut cream.
Plant-based mince, celery, carrot, potato, onion and mushrooms, seasoned with dried herbs.
Plant-based mince, crushed tomato, carrot, onion and garlic.
Loaded with melt-in-your-mouth chocolate chunks.
Double the chocolatey goodness.
With nougat filling!
An assortment of 4 of our favourite donuts!
An assortment of 12 of our favourite donuts!
Infused with the world's finest vanilla bean from Madagascar, our award-winning Classic Vanilla ice cream will take you to unexpected places.
Building on a premium, rich chocolate ice cream, we’ve added an artful swirl of chocolate sauce made from the finest Belgian chocolate.
We crush premium dark chocolate cookies and fold them gently into rich vanilla ice cream, making the perfect Cookies and Cream ice cream.
This frozen treat combines chocolate and honeycomb flavours with chocolate coated honeycomb pieces throughout for a delicious explosive CRUNCH! CADBURY, CRUNCHIE and THE COLOUR PURPLE are trademarks of Mondelez International group used under license.
The smooth & creamy taste of CADBURY® DAIRY MILK® milk chocolate combined with creamy vanilla create this delicious treat, ideal for sharing. CADBURY, DAIRY MILK, THE GLASS AND A HALF DEVICE, and THE COLOUR PURPLE are trademarks of Mondelez International group used under license.
Caramel flavour with the smooth and creamy taste of CADBURY® DAIRY MILK® milk chocolate and CARAMELLO® sauce creates this delicious treat, ideal for sharing.
Crushed Oreo® cookie pieces mixed through a delicious crème flavour. This frozen twist on an Oreo® classic will leave you wanting more! OREO and THE OREO DEVICE are trademarks of Mondelez International group used under license.
Our search for the tastiest macadamia nuts and the sweetest honey lead us right back home to Australia. Our award-winning Caramel Honey Macadamia, crafted from the finest ingredients from Australia and the world.
A creamy slab with choc biscuit throughout, sandwiched between 2 choc biscuits at one end and smothered in choc coating and more biscuits pieces at the other. Its got maximum cookie to feed a monster hunger.
A creamy slab with choc biscuit throughout, sandwiched between 2 choc biscuits at one end and smothered in choc coating and more biscuits pieces at the other.
A Dare Iced Coffee creamy slab swirled with coffee flavoured syrup, sandwiched between 2 choc biscuits at one end and smothered in choc coating with crunchy biscuit bits at the other end. This match made in heaven collaboration can only be described as the perfect flavour mash up – making snackers’ dreams come true!
Smooth vanilla ice cream topped with lush chocolate sauce and crunchy peanuts all in a crispy wafer cone with a delicious choc tip.
Smooth chocolate ice cream topped with lush chocolate sauce and crunchy peanuts all in a crispy wafer cone with a delicious choccy tip.
Within the Murray River lie ancient pink salt flakes. We mix them into our classic gooey caramel sauce, and whip it generously through rich caramel flavoured ice cream. It’s then locked away inside a layer of premium milk chocolate and macadamias. We think the salt flakes are happier here.
A slab of creamy vanilla awesomeness loaded with choc chips, sandwiched between two chocolate biscuits at one end and smothered in choc coating and hazelnuts at the other. Booyah!
Chocolate brownie pieces gently folded into smooth vanilla flavoured ice cream and swirled with rich caramel sauce. This delectable combination is then smothered in a layer of premium milk chocolate.
The original Magnum. Premium creamy vanilla ice cream covered in thick cracking Magnum classic chocolate. A classic treat.
Vanilla bean ice cream dipped in a chocolatey coating, caramel sauce and Belgian milk chocolate.
A velvety vegan ice confection dipped in chocolate couverture with crunchy almond pieces.
Premium creamy vanilla ice cream covered in thick cracking Magnum milk chocolate with crunchy Australian almond pieces.
MILO Scoop Shake is made from a delicious combination of vanilla ice confection, choc pieces and real MILO.
Streets Golden Gaytime has a combination of toffee and vanilla flavoured ice cream, dipped in scrumptious choc coating and covered in delicious biscuit pieces. Available in a convenient four pack for you to treat yourself or share with friends and family!
Your favourite cookie just got a whole lot cooler! Tuck into this frozen OREO® cookie sandwich with OREO® cookie crumb throughout.
Packaging may vary between sites.
Extra Care Aloe Vera White.
When you're on the go and need fast pain relief from a headache, toothache or body ache, reach for Panadol Rapid Handipak. Panadol Rapid Handipak is a slim and stylish, easy to carry pack: a smart addition to your briefcase, handbag or sports bag. Fast relief never looked so good! And, like all Panadol tablets and caplets, Panadol Rapid is gentle on the stomach.
Use Panadol for fast, effective temporary relief of pain and discomfort with:
- Headache/Tension headache...
- Muscular aches
- Cold & Flu symptoms
- Migraine headache
- Period pain
Reduces fever. 2 way safety seal system.
- Carton safety seals
- Heat sealed blister
Nurofen tablets help to reduce inflammation and provide relief from pain for up to 8 hours. For over 30 years, Nurofen has provided millions of people with fast, targeted pain relief. With its powerful active ingredient ibuprofen, Nurofen tablets help to reduce inflammation and provides up to 8 hours of targeted relief from pain such as tension headache, migraine or low back headache, tension headache migraine, headache back pain lower back pain, dental pain, period pain, muscular and rheumatic pain, cold and flu pain, arthritic pain, body aches and pains, strains and sports injuries. Inflammation, fever, sinus pain. Always read the label. Follow the directions for use. Do not give Nurofen tablets to children under 7 years. Nurofen for children products are available. Contains no gluten, wheat or lactose. Contains no preservatives. Contains sucrose. May be taken by breast feeding mothers. If symptoms persist, talk to your healthcare professional.
Treatment sore throat, sprains, pain relief, joint and muscle pain, headache, migraine, arthritis, fever....
Dosage Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours). Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).
Person Teenager, Adult
Product Type, Ibuprofen
This Codral Cold and Flu Relief is a great option for those suffering symptoms including body aches and pain, headaches, fever or a blocked and runny nose. It also contains a decongestant to clear your system and is non drowsy so it can be used during the day.
It can be used to treat symptoms including a blocked or runny nose, body aches and pain, headaches or fever....
ALWAYS READ THE LABEL. DO NOT GIVE TO CHILDREN UNDER 12 YEARS OF AGE. CONTAINS HYDROCHLORIDE. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH PROFESSIONAL.
Do not use if:
- you have taken paracetamol
- for children under 12 years
Ask your doctor before use if:
- you have high blood pressure
- are taking antidepressants
- have heart problems
- are pregnant
- are taking any other medicines to treat cough and cold
Phenylephrine may cause sleeplessness in some people. Keep to the recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.
Do not use it if the perforated section is broken or missing or if tablet foil is broken If symptoms persist, see your doctor.
Codral Relief Max strength cold and flu decongestant hot drink provides effective relief from cold and flu symptoms. The soothing lemon drink relieves headaches and fever, body aches and pain, blocked noses, runny noses and sore throats.
CODRAL has a wide range of cold or flu tablets, capsules, hot drinks and liquids, and sore throat lozenges!
Colds and coughs aren't easy, especially when you're all blocked up with mucus. Codral Mucus Relief is perfect for fighting that cough or cold!
Clear runny nose
Clear blocked nose
Relieve heavy, chesty cough
Expel mucus and phlegm from your chest
200mL (approximately 5 day pack)
Phenylephrine Hydrochloride 5mg
Always read the label. Use only as directed. If symptoms persist see your healthcare professional.
Betadine Ready to Use Sore Throat Gargle kills most bacteria and may be used as an aid in the treatment of such an infected sore throat. A convenient measure is included inside each pack to help ensure correct dosage. Always read the label. Follow the directions for use. If symptoms persist see your healthcare professional.
Zyrtec Rapid Acting Allergy & Hayfever Tablets 10 Pack ARTG Number 203292 Name of Medicine Zyrtec Rapid Acting Allergy & Hayfever Tablets 10 Pack.
Mandatory disclosure statements Do not use if carton seal is broken/missing or if tablet foil is broken....
Do not use:
- For children under 12 years of age
- If you are hypersensitive to any of the ingredients
Ask your doctor before use if you.
- Are pregnant or trying to become pregnant
- Are breastfeeding
- Have liver or kidney disease Health Warning
ALWAYS READ THE LABEL. CONTAINS LACTOSE. FOLLOW THE DIRECTIONS FOR USE. IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH PROFESSIONAL. If symptoms persist, worsen or new symptoms appear, including blisters with or without rash or fever, stop use and see your doctor.
ZYRTEC® may cause drowsiness. Avoid alcohol. If affected do not drive a vehicle or operate machinery. Keep to the recommended dose except on advice from your doctor/pharmacist. In the event of an overdose, seek medical attention immediately. Keep out of reach from children. Dosage Adults and Children over 12 years: 1 tablet every 24 hours as necessary. Swallow whole with water. Do not chew or crush. Use as long as needed. Quantity of Medicine 5 tablets per pack Indications of Medicine Zyrtec hayfever and allergy cetirizine rapid acting relief tablets relieves hayfever & allergy symptoms.
Delivery is A$0.00 away
You're all set
There was a problem saving your changes, sorry. Please try again.